# SDR SWIA202005140622

- Difficulty date: March 2, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE HAS CORROSION   (C-CHECK) RO 5/10/2020   REMOVED CORRODED PAX DOOR MID CAP ANGLE AND REPLACED WITH NEW REFERENCING CRJ 900 SRM AND BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
